# SDR CALA2011032800208

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 42,709 hours, 11,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3711
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FUSELAGE SKIN STA 1706 BETWEEN STR 5 RT AND STR 6 RT APPROX INSTALLED REPAIR DOUBLER REF SRM 53-00-01 REPAIR 3 FIG 201 PG 207 TABLE 5 CATEGORY B REPAIR REQUIREMENTS 37500 FLT CYCLES PER NOTE J LFEC PER NOTE E.  ADDITIONAL INFORMATION REPAIR DOUBLER THICKNESS IS .071 2024T3 FOUND DENT IN FUSELAGE SKIN STA 1706, STR 5 RT TO STR 6 RT PER SRM 53-00-01, REPAIR 3, PG 207 INSTALLED REPAIR.  PERFORM LFEC INSP AT 37,500 AFTER REPAIR WAS INSTALLED, THEREAFTER EVERY 3,000 FLT CYC'S.
